Soit
For
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/jtnb.1044
Mots-clés : Hodge–Tate filtration, p-divisible groups, formal groups,
@article{JTNB_2018__30_2_671_0, author = {Howe, Sean}, title = {Transcendence of the {Hodge{\textendash}Tate} filtration}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {671--680}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {30}, number = {2}, year = {2018}, doi = {10.5802/jtnb.1044}, mrnumber = {3891332}, zbl = {1418.14012}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1044/} }
TY - JOUR AU - Howe, Sean TI - Transcendence of the Hodge–Tate filtration JO - Journal de théorie des nombres de Bordeaux PY - 2018 SP - 671 EP - 680 VL - 30 IS - 2 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1044/ DO - 10.5802/jtnb.1044 LA - en ID - JTNB_2018__30_2_671_0 ER -
Howe, Sean. Transcendence of the Hodge–Tate filtration. Journal de théorie des nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 671-680. doi : 10.5802/jtnb.1044. https://www.numdam.org/articles/10.5802/jtnb.1044/
[1] Humbert surfaces and transcendence properties of automorphic functions, Rocky Mt. J. Math., Volume 26 (1996) no. 3, pp. 987-1001 | MR | Zbl
[2] Groupes analytiques rigides
[3] On canonical and quasicanonical liftings, Invent. Math., Volume 84 (1986), pp. 321-326 | DOI | MR | Zbl
[4] Equivariant vector bundles on the Lubin-Tate moduli space, Topology and representation theory (Evanston, 1992) (Contemporary Mathematics), Volume 158, American Mathematical Society, 1994, pp. 23-88 | DOI | MR | Zbl
[5] Algebraic Geometry (http://www.jmilne.org/math/CourseNotes/ag.html)
[6] Arithmetische Untersuchungen elliptischer Integrale, Math. Ann., Volume 113 (1937), pp. 1-13 | DOI | MR | Zbl
[7] Moduli of
[8] Criteria for complex multiplication and transcendence properties of automorphic functions, J. Reine Angew. Math., Volume 463 (1995), pp. 1-25 | MR | Zbl
[9]
[10] Peter Scholze’s lectures on
[11] Semistable models for modular curves of arbitrary level, Invent. Math., Volume 205 (2016) no. 2, pp. 459-526 | DOI | MR | Zbl
[12] On the moduli of quasi-canonical liftings, Compos. Math., Volume 96 (1995) no. 3, pp. 293-321 | Numdam | MR | Zbl
Cité par Sources :